# SDR 2004F00149

- Difficulty date: May 22, 2004
- Submitted: July 9, 2004
- Operation: General aviation
- Aircraft: N787SB
- Make and model: Amtr VELOCITYXL
- Aircraft serial: 3RX097
- Engine: Lyc IO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control System
- Part number: RGSYS1B
- Part serial: WRS070208
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL FLIGHT AND LANDING PROCEDURE, PLACED THE GEAR SWITCH IN THE DOWN POSITION WITH NO RESPONSE.  TRIED THIS SEVERAL TIMES STILL NO RESPONSE.  DID A MANUAL DROP OF THE GEAR AND RECEIVED GREEN GEAR DOWN AND LOCKED LIGHTS.   SET THE UNIT BACK TO COMPOSITE DESIGN.  COMPOSITE DESIGN FOUND A FAILED RELAY REASON NOT KNOWN.  (EA17200407757)
